# SDR FXGA20120313003

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 55,672 hours
- Engine: Pwa R2800CB16
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX,   FOUND CORRODED FUSELAGE SKIN AND DOUBLER AT FUSELAGE BS 1030 BETWEEN STR 2L AND 2R.
